Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

A new criterion for completely monotonic functions


Author: Harry Pollard
Journal: Trans. Amer. Math. Soc. 55 (1944), 457-464
MSC: Primary 42.4X
DOI: https://doi.org/10.1090/S0002-9947-1944-0010011-6
MathSciNet review: 0010011
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. P. Boas and D. V. Widder, Functions with positive differences, Duke Math. J. vol.7 (1940) pp. 496-503. MR 0003436 (2:219e)
  • [2] G. H. Hardy, J. E. Littlewood, and G. Pólya, Inequalities, Cambridge, 1934.
  • [3] H. Pollard, Real inversion formulas for the Laplace integral, Duke Math. J. vol. 7 (1940) pp. 445-451. MR 0003846 (2:281b)
  • [4] D. V. Widder, The Laplace transform, Princeton, 1941. MR 0005923 (3:232d)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 42.4X

Retrieve articles in all journals with MSC: 42.4X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1944-0010011-6
Article copyright: © Copyright 1944 American Mathematical Society

American Mathematical Society